# SDR 08FDEA04690

- Difficulty date: November 3, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STA 640 RBL 45 SEAT TRACK CORRODED.  REPAIRED SEAT TRACK IAW SRM 53-00-52 REPAIR NR 1.  THIS REPAIR IS CATEGORY "A" MAJOR REPAIR.
